On the flow of a liquid with controllable viscosity
Doklady Akademii Nauk, Tome 223 (1975) no. 3, pp. 582-584
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_3_a17,
author = {I. A. Berezhnoi and N. V. Gerasimov and D. D. Ivlev and V. I. Tseiler},
title = {On the flow of a liquid with controllable viscosity},
journal = {Doklady Akademii Nauk},
pages = {582--584},
year = {1975},
volume = {223},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_3_a17/}
}
TY - JOUR AU - I. A. Berezhnoi AU - N. V. Gerasimov AU - D. D. Ivlev AU - V. I. Tseiler TI - On the flow of a liquid with controllable viscosity JO - Doklady Akademii Nauk PY - 1975 SP - 582 EP - 584 VL - 223 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1975_223_3_a17/ LA - ru ID - DAN_1975_223_3_a17 ER -
I. A. Berezhnoi; N. V. Gerasimov; D. D. Ivlev; V. I. Tseiler. On the flow of a liquid with controllable viscosity. Doklady Akademii Nauk, Tome 223 (1975) no. 3, pp. 582-584. http://geodesic.mathdoc.fr/item/DAN_1975_223_3_a17/